Topic: Erbitux

Hi,

Has anyone ever been on erbitux? Any suggestions for the rash? I have it bad on my legs and under my arm. It is very itchy and can be painful. Trying to use cortisone cream and Benadryl. Thanks.

Shari

Re: Erbitux

Hi Shari. When Teddy had first Jaundiced years ago we were advised by a Pharmacist to use a cream called Sarna.  It worked like magic. You can get it at CVS or Walgreens over the counter. But, since your rash is caused from chemo I would first ask the Pharmacist if it is ok for that. Best of luck as I know how annoying that can be.

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

3 (edited by marions Sat, 21 Sep 2013 15:40:04)

Re: Erbitux

Shari....From what we have seen the EGFR inhibitors unfortunately cause skin rashes anywhere from mostly mild to moderately severe in about on third of patients.  These skin rashes are worst in the beginning of treatment and then taper off with subsequent treatments. That is for some patients.  Definitely, report this to the physician, as he/she may prescribe systemic antibiotics or reduce the dosage even more.  Hoping for Percy to chime in on this one.

Hugs,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER

Re: Erbitux

Hi Shari.... I came upon one of your posts after a search and see that you are from Bismarck.  My husband, Ron, was recently diagnosed with CC and he is doctoring in Bismarck with Dr. Chaudhray @ Sanford.  I read that you had a rescection right away.  Dr. C is telling us that Ron isn't a candidate for surgery because of the size of his lesion (10 cm) and because there are several other small spots, so he started him on Gem/Cis.  Ron has had 2 treatments so far and is doing well.  Dr. C asked if we wanted to go to Mayo for a 2nd opinion, which we did.  However, when a rep from Mayo called they said that since Ron had already started with chemo, they want him to wait until after the 1st round of treatments (3 months), have new scans taken, and then come to Rochester.  From what I've read on your posts, one of your lesions was even larger than Ron's.  Is that correct?  Ron's cancer has not spread to anywhere beyond the liver.  It looks like you've had a long journey already and ours is just beginning.  Godspeed to you!

Re: Erbitux

Shari - for some reason I cannot find how to send you a message privately.  I got your messages yesterday in my email but since I'm new to this site, I don't know how to respond and couldn't find your post anywhere on this site.  If you want, you can email me at agloaner@yahoo.com.


sharimay wrote:

Hi,

Has anyone ever been on erbitux? Any suggestions for the rash? I have it bad on my legs and under my arm. It is very itchy and can be painful. Trying to use cortisone cream and Benadryl. Thanks.

Shari

Re: Erbitux

Snowbird, if you click on Sharimay's name to the left of her post it will take you right to her email.

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

Re: Erbitux

I am a computer dud, but will try to explain:

left side, click on name of person
It will take you to the "profile" page
scroll to:

Email: (here you find the poster's personal e-mail address) click on

or you may use this site to screen your own e-mail address.  In that case use the below:

Email: Send forum email (click on)

Personally I find it best to use the first appearing e-mail containing the person's personal e-mail address.  Once you start conversations, you will reveal yourself anyway.

Good luck and please don't hesitate from asking for additional help.  Remember, the majority of our members (myself included) had to struggle through some of these issues too.

Hugs,
Marion

THIS INFORMATION IS NOT INTENDED NOR IMPLIED TO BE A SUBSTITUTE FOR PROFESSIONAL MEDICAL ADVICE. YOU SHOULD ALWAYS SEEK THE ADVICE OF YOUR PHYSICIAN OR OTHER QUALIFIED HEALTH CARE PROVIDER